# SDR DALA2022030901546

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 7,124 hours, 3,279 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

32 GEAR FAULT R GEAR UPLOCK MOTOR FAULT. T/S REF A220 EFIM SOL # 1-6996. FAULT RESET, NO CURRENT FAULTS NOTED AT THIS TIME. VER 4136A0000-03 UPLOCK ACT INSTALLED SVC LETTER EFFECTIVE. FOUND EVIDENCE OF HYD FLUID ON UPLOCK ACT. VERIFIED NO LEAKS AT THIS TIME, WITHIN LIMITS REF A220 AMP 32-32 A/C OK FOR SVC. (LP# 8175862)
